# SDR SWIA202156723

- Difficulty date: March 4, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N124SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000439
- Aircraft time: 17,142 hours, 9,304 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frames 25-27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORT OF AIRCRAFT MAJOR REPAIR" FOR DAMAGE TO FUSELAGE LOCATED UNDER 3RD PASSANGER WINDOW ON LH STGR 21 & STGR 23  AND FR25 & FR27    FILED CLOSED    REVIEWED AND SIGNED FORM M-337
